# SDR FDEA201105241955

- Difficulty date: May 24, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS A DENT AT STA 435, BETWEEN S21-22R.  FOUND OUT OF LIMITS IAW-SRM-53-00-01 FIG 101, DET III . REPAIRED DENT IAW-SRM-53-00-01 FIG 201, REPAIR 16. THIS IS A CLASS B REPAIR.
